# SDR JJBA20221121016

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 39,116 hours, 24,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator Cable
- Condition: Jammed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WON'T OPEN, ACTUATING MECHANISM JAMMED. INSPECTED AND FOUND MAIN DOOR FORWARD LOCK JAMMING. ADJUSTED MAIN CABIN DOOR CABLE D TO FRONT LOCK BOX. FOUND AFT LOCKING-MECHANISM CAM OVER CENTER. THE LOCKING FORCE OUT OF LIMITS (ON LOW SIDE WITH FORCE GAUGE). ADJUSTED OVER CENTER FORCE BY DECREASING LENTH OF ROD III, ON AFT CAM. OPS CHECK SAT
